# SDR WX0A2021071973772

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 45,600 hours, 33,705 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR AFTER TAKEOFF ""WHEEL N/W STRG FAULT"" ECAM DISPLAYED AND REMAINED ON UNTIL RESET PER QRH ON THE GROUND. / "
